# SDR ASAA2019091930757

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 59,150 hours, 23,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY DOOR LIGHT COVER HAS FALLEN OFF. GROUNDED - YES. REPLACED L1186 R1 LIGHT ASSY REF AMM 33-51-01. OPS NML.
